EconPapers    
Economics at your fingertips  
 

Classification of homoclinic tangencies for periodically perturbed systems

Yun Tang (), Fenghong Yang, Guanrong Chen and Tianshou Zhou

Chaos, Solitons & Fractals, 2006, vol. 28, issue 1, 76-89

Abstract: Classification of homoclinic tangencies for periodically perturbed systems is discussed. A relationship between the order of Melnikov function’s zeros and the harmonic components of a dynamical system is derived. By applying the singularity theory to the Melnikov function, possible types of homoclinic tangencies are studied for realization of the classification. In addition, certain multi-harmonically perturbed systems are investigated, showing the corresponding homoclinic bifurcation with their bifurcation diagrams.

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S096007790500487X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:28:y:2006:i:1:p:76-89

DOI: 10.1016/j.chaos.2005.05.004

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:28:y:2006:i:1:p:76-89